# SDR SWAA2025092216323

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 60,421 hours, 31,520 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: C

## Discrepancy

NR 2 ENG FAIL ON T/O ROLL.   NR 2 ENGINE FAILURE AND RTO AT 100KTS METAL IN THE TAILPIPE.  REPLACED NR 2 ENGINE IAW MT 771-00-01 REF TTG8Q00YY43D.
